# SDR 96UAL900443

- Difficulty date: June 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N161UA
- Make and model: Boeing 747238B
- Aircraft serial: 21352
- Engine: Pwa JT9D7J
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Module
- Part number: 65B8293116
- Condition: Dirty
- Location: Nlg
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

NOSE GEAR HAD TO BE EXTENDED BY ALTERNATE SYSTEM, HAD A RED GEAR LIGHT AND NO ALTERNATE NOSE GEAR OPEN LIGHT.  GPWS SYSTEM GAVE AN AURAL GEAR WARNING, CYCLED GEAR.  *S/D*  DETERMINED THAT GEAR HANDLE WAS NOT MOVING INTO FORWARD DETENT WHEN PUT IN DOWN POSITION.  CLEANED SHAFT AND DEBRIS FROM GEAR HANDLE MODULE.  CYCLED NOSE GEAR NUMEROUS TIMES, OPS CHECKS OK.
